# SDR DALA2022081605544

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767
- Aircraft serial: 29707
- Aircraft time: 84,704 hours, 16,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 FOUND ON SERVICE CHECK - L2 EXTERIOR EMER LIGHT DID NOT ILLUM DURING TEST. CORRECTIVE ACTION: REMOVED & REPLACED L2 EXTERIOR EMERGENCY LIGHT LAMP HOLDER IAW B767-400 AMM 33-51-06. OPS CHECK GOOD (9152562)
